# SDR ASMF20180821006

- Difficulty date: June 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 49,641 hours, 25,076 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A481028
- Part serial: SS
- Condition: Damaged
- Location: R2
- Part time: 49,641 hours, 25,076 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT CHECK, FOUND THE R2 WINDSHIELD WITH DAMAGE DUE TO AN OVERHEAT WINDOW SWITCH. MAINTENANCE PERFORMED FOUND THE R2 WINDSHIELD TO BE OUT OF LIMITS.   THE WINDSHIELD WAS REPLACED IAW AMM 56-12-11, TESTED CORRECT.
